This is post inflammatory hyperpigmentation left from acne.
Acne can cause such black spots after they subside.
The goosebumps that you describe are very likely to be of acne.
Therefore you need to do two sorts of treatment, anti acne treatment for the goosebumps when they come up and bleaching creams for the black spots that you have.
For the acne, you can try the following OTC ointments:
Topical OTC ointments: this is the first line of treatment:
Retinoids - Retin-A is one of the most useful ointments for this.
BenzoylPeroxide: Benzoyl peroxide dries up the skin and reduces oil thereby helping in curing.
These are OTC ointments available at pharmacies and you can use them on your own. They will help to cure the acne.
For the black spots your can use the following OTC ointments:
2% Hydroquinone ointments: apply twice daily
Botanicals: ointments containing plant based extracts like Kojic acid and Arbutin
Discuss with your pharmacist about these ointments, you can use any one from among these as different ointments are better suited to different skins, choose the one that suits you most.
You should also follow a good skin care regime. At night, first clean your face and other affected areas with soap and water. Apply an astringent. Then apply the acne medicine. Lastly apply a moisturizer gently. Follow this every night. This will help you greatly.
However if this does not work you need to see a dermatologist.
Take care - wish you good health and a quick recovery. Stay safe.
I hope my answer has helped you gain more knowledge and confidence about your problem and helped you in knowing what to discuss with your doctor if required.
If my answer has helped you, please click on a four or five star rating at the upper right corner, or a 'excellent service' rating, depending on what is displayed for you. It is only when you give a high rating that I get credit for my work. Bonus and a good feedback is always welcome.
Please note that rating me now does not close your question. We can continue until you are satisfied. If you need more assistance, please use the reply box and let me know, I am sure I can help you further.
Dr. P. Jyoti, MD.